Iron tablets

Discussion in 'Second Trimester' started by Linzie2012, Jun 15, 2013.

  1. Linzie2012

    Linzie2012 Well-Known Member

    Joined:
    Nov 16, 2012
    Messages:
    2,177
    Likes Received:
    0
    Are the known to give you a pounding headache & less energy than before ?

    Feeling rubbish :-( plus at work stuck in front of a computer
     
  2. Rachel80

    Rachel80 Well-Known Member

    Joined:
    Jan 30, 2013
    Messages:
    1,484
    Likes Received:
    1
    Not sure about this but they cause havoc with my stomach!
     
  3. Linzie2012

    Linzie2012 Well-Known Member

    Joined:
    Nov 16, 2012
    Messages:
    2,177
    Likes Received:
    0
    I seem the be constipated but needing to go badly as if I'm going to have an explosion and then have trouble getting it out - sorry TMI !

    I toke some Lactulose last night but not bothering tonight just in case & see how I get on tomorrow, can deal with constipation but not headaches
     
  4. JJ Mum

    JJ Mum Well-Known Member

    Joined:
    Jan 10, 2010
    Messages:
    16,412
    Likes Received:
    1
    Shouldnt give you headaches hun, can cause tummy aches, i used to take thrm at night with my pre vit, maybee try that

    You dont want to be constipated for long, you can get piles etc and terrible bloating etc, maybee try to drink more water to help the headaches incase linked to constipation
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice